Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A factorization theorem for compact operators
HTML articles powered by AMS MathViewer

by Daniel J. Randtke PDF
Proc. Amer. Math. Soc. 34 (1972), 201-202 Request permission

Abstract:

It is shown that every compact operator $T:E \to F$ between Banach spaces admits a compact factorization ($T = QP$ where $P:E \to c$ and $Q:c \to F$ are compact) through a closed subspace c of the Banach space ${c_0}$ of zero-convergent sequences.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05
  • Retrieve articles in all journals with MSC: 47B05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 201-202
  • MSC: Primary 47B05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0295135-3
  • MathSciNet review: 0295135